MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MASK,FACE,MAX FLUID PROTECT,EARLOOP

MEDLINE INDUSTRIES INC.; MASK,FACE,MAX FLUID PROTECT,EARLOOP
Catalog Number NON27712EL
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user went into anaphylactic shock related to use of the face mask.Per the reporting facility, no definitive issue with the face mask in question was identified.It was unknown what medical intervention was required as a result of the reported anaphylactic shock.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported anaphylactic shock and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause cannot be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user went into anaphylactic shock related to use of face mask.

Common Device Name
MASK,FACE,MAX FLUID PROTECT,EARLOOP
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7556622
Report Number1417592-2018-00046
Device Sequence Number19436283
Product Code FXX
UDI-Device Identifier10080196754441
UDI-Public10080196754441
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberNON27712EL
Device Lot Number13MA04111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;